MathSciNet Relay Station
MathSciNet bibliographic data
MR1295379 34K15 (34A37)
Baĭnov, D. D.; Covachev, V. Chr. Periodic solutions of impulsive systems with a small delay. J. Phys. A 27 (1994), no. 16, 5551–5563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement